# SDR FDEA200901150211

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: A5398002220800
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX/CREW DOOR HAS APPROX 30 PLACED OF CORROSION ON THE FACE OF THE FAILSAFE RING, LOWER PORTION OF THE CUT OUT.   2 PLACES OF CORROSION ON THE EDGE OF THE INNER PLATE, JUST FWD OF FRAME 75A, INBD OF THE FAILSAFE RING.   REMOVED CORROSION FROM INNER PLATE IAW SRM 57-74-10.  REMOVED & REPLACED THE FAILSAFE RING IAW DWG R53970136.  FOUND OUT OF LIMITS IAW SRM 53-18-12;  FIG 102.  INNER PLATE IS WITHIN LIMITS REF SRM 53-10-00.  ALODINED REF SRM 51-21-10.  PRIMED REF SRM 51-23-10.
